Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On matrix boundary value problems

Authors: Julián Adem and Marcos Moshinsky
Journal: Quart. Appl. Math. 9 (1952), 424-431
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/43986
MathSciNet review: 43986
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Moshinsky, Phys. Rev. 81, 347, (1951).
  • [2] Julián Adem and Marcos Moshinsky, Self-adjointness of a certain type of vectorial boundary value problems, Bol. Soc. Mat. Mexicana 7 (1950), 1–17 (Spanish). MR 0043985
  • [3] G. D. Birkhoff and R. E. Langer, Proc. Amer. Acad. Arts Sci. 58, 51 (1923).
  • [4] Marcos Moshinsky, On one-dimensional boundary value problems of a discontinuous nature, Bol. Soc. Mat. Mexicana 4 (1947), 1–25 (Spanish). MR 0037981
  • [5] H. S. Carslaw and J. C. Jaeger, Conduction of Heat in Solids, Oxford, at the Clarendon Press, 1947. MR 0022294
  • [6] S. Timoshenko, Vibration problems in engineering, 2nd ed. D. Van Nostrand, 1937, p. 428.
  • [7] P. M. Morse, Vibration and sound, 2nd ed. McGraw-Hill, 1948, p. 210.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/43986
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society